# SDR S1ZA2020081000004

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N67664
- Make and model: Cessna 340A
- Aircraft serial: 340A1534
- Aircraft time: 4,481 hours, 1 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,481 hours, 1 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN GEAR IDLER BELL CRANK ASSY BROKE IN HALF.  THE BREAK CAUSED THE INNER GEAR DOOR TO HANG FREE.  THE POINT OF FAILURE HAD RUST IN THE CRACK.  THE GEAR DOOR APPEARS TO HAVE CAUGHT ON THE FAIRING WHILE OPENING AND THAT IS WHAT ADDED THE STRESS TO THE BELL CRANK AND LEAD TO ITS FAILURE.  THE GEAR/GEAR DOOR TENSIONS/ RIGGING HAD BEEN VERIFIED AT LAST ANNUAL INSPECTION 34 OPERATION HOURS PRIOR AND WAS WITHIN LIMITS.
